# SDR CA000824003

- Difficulty date: August 15, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Dhav DHC8311
- Aircraft time: 20,775 hours
- Engine: Pwa PW123
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 82950010161
- Condition: Failed
- Location: Spoiler
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER TAKEOFF FROM YYF, NR 1 HYDRAULIC QUANTITY BELOW NORMAL. FLIGHT SPOILER UNLOADING TUBE FOUND WITH PINHOLE IN BEND RADIUS.LINE REPLACED, EDD REPLACED, HYDRAULIC FILTERS REPLACED, HYDRAULIC FLUID TOPPED OFF.FLIGHT SPOILER UNLOADING TUBE REPLACED AND AIRCRAFT RETURNED TO SERVICE.
